MathSciNet Relay Station
MathSciNet bibliographic data
MR784148 14F99 (11J99)
Hirschowitz, André La méthode d'Horace pour l'interpolation à plusieurs variables. (French) [Horace's method for interpolation of several variables] Manuscripta Math. 50 (1985), 337–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement